# SDR GLBA2015052600522

- Difficulty date: May 24, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 35,114 hours, 35,107 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Stuck
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE PAX DOOR WON'T CLOSE WITH INSIDE OR OUTSIDE BUTTONS, MUST BE DONE MANUALLY.  FOUND A STUCK MICRO SWITCH ON THE AFT DOOR ACTUATOR.  CLEANED & INSPECTED IAW AIM CH 14 3 8, OPERATIONS CHECKED GOOD.
